# SDR CA120813018

- Difficulty date: August 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) LIMITED INFORMATION AVAILABLE.  A LOUD NOISE WAS HEARD IN FLIGHT.  PILOT REDUCED POWER AND LANDED SAFELY.  PRELIMINARY INSPECTION OF THE ENGINE REVEALED DAMAGED CT BLADES AND METAL IN OIL.  COMPRESSOR APPEARED CLEAN.  MFG IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
